# SDR DALA2020081002752

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 52,803 hours, 27,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Missing
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING ANGLE AND BRACKET PRESSURE PANEL FRAMES 35 - 36 IN THE FWD CARGO COMPARTMENT.   PERFORMED REPAIR INSTRUCTION ON PRESSURE PANEL FR35-FR36 IN FWD CARGO COMPARTMENT IAW ER/A 387390-14AD REV ORIGINAL.
